CureZone   Log On   Join
What might have caused my EC.
 
singh94 Views: 1,889
Published: 9 years ago
 
This is a reply to # 2,002,086

What might have caused my EC.


Hmm.. My current derm says that i got EC because of applying a strong topical steroid (BETAGEL(Betamethasone Dipropionate Gel) Betamethasone Dipropionate IP equivalent to betamethasone 0.05% w/w) on my lips for about a month.
And i do remember having picked/bitten my dry lips even before applying the steroid.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

2.172 sec, (1)